September 14 – Feeling Shakey – Bad News

I feel so shaky and weird.  I’m so tired and just can’t get into working on my business stuff.  I haven’t had anything to drink so I don’t know why I’m feeling this way.  Maybe it’s the Lithium or maybe its the research drug.  The research people gave me a higher dose so maybe.  However, the dilemma is I don’t know if it’s the real thing or just a sugar pill.  Being in this research study could be a bad 

I don’t want to let my business slide – it’s too important to me.  I’ve got to get a handle on all this.  I’m trying to make everything in my life to go smoothly and that’s a lot!

All day I felt like I was going to run into the wall.  I felt drunk! I was swaggering while I was walking and tripping over my own feet.  My nerves were twitching and , which is really bothering me.  I’m having a hard time writing this because my hands have the tremors.  Maybe I’m having withdrawals.  But from which drug?  Alcohol, Trazadone, Prozac?  I’ve stopped taking my Trazadone which is a anti anxiety drug that I have been taking for over 10 years.  Prozac, I’ve been taking for 2 years. And then there’s the alcohol – on and off for over 30 years with a few binges here and there.  I haven’t been sleeping well.  I don’t usually get up in the middle of the night.  Here in the last few days I’ve had bad dreams and wake up occasionally.

My brain has not been motivated and I’ve got to get it there.  Any suggestions? I’ve noticed that my writing is terrible today – sorry